# SDR DALA2024091308979

- Difficulty date: September 12, 2024
- Submitted: September 13, 2024
- Operation: Air carrier
- Aircraft: N314NB
- Make and model: Airbus A319-114
- Aircraft serial: 1191
- Aircraft time: 61,488 hours, 32,386 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 32145410
- Part serial: 007703
- Condition: Inoperative
- Location: Zone 200
- Part time: 42,543 hours, 16,603 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3114 EMERGENCY EXIT LIGHT INTERMITTENTLY TURNS ON AND OFF. CORRECTIVE ACTION: REMOVED AND REPLACED EPSU AND BATTERY IAW A319 AMM 33-51. OPS CHECKS GOOD. (0552498)
